Welcome to IP Wonderland

US/Eastern
Crystal Gateway Marriott

Crystal Gateway Marriott

1700 Richmond Highway,Arlington, USA, Virginia 22202
Jan Gerd Mietzel, Mandy Lutz
    • 12:00 PM 4:00 PM
      SOCIAL: "Can you row?" - "Yes a little - but not on land - and not with needles" (Boat Trip)
    • 1:00 PM 4:00 PM
      SOCIAL: “‘Tis so,” said the Duchess: “and the moral of that is — ‘Oh, ’tis love, ’tis love, that makes the world go round!'” (Volunteer event)
    • 2:00 PM 4:00 PM
      GT: Innovation in Wonderland: Interactive Workshop on Legal Process Improvement [UPON DEMAND]
      Conveners: Agnese Gerharde, Maria Govis
    • 2:00 PM 4:00 PM
      SPORTS: "Don't you think you'd be safer down on the ground?" (Rock Climbing) - Humpty Dumpty won't be joining.
    • 4:00 PM 5:00 PM
      "If everybody minded their own business, the world would go around a great deal faster than it does.” (Break/Personal Time) 1h
    • 5:00 PM 7:00 PM
      RECEPTION: "Put cats in the coffee, and mice in the tea - and welcome Queen Alice with thirthy-times-three" (Welcome Reception)
      Convener: Amanda Lutz
    • 7:00 PM 11:30 PM
      SOCIAL: "Let the Looking-Glass creatures, whatever they be, come and dine with the Red Queen, the White Queen, and me!" (Dine Around)
      Conveners: Emily Quackenbush, Fiona Scott
      • 7:00 PM
        Bob & Edith's Diner 4h 30m

        https://direct.chownow.com/order/23862/locations/35024

      • 7:00 PM
        Il Porto Ristorante 4h 30m

        https://www.ilportoristorante.com/

      • 7:00 PM
        Lebanese Taverna - Pentagon Row 4h 30m

        https://www.opentable.com/lebanese-taverna-pentagon-row?corrid=c7536d46-8a51-4a07-8882-8e97a661b9b8&avt=eyJ2IjoyLCJtIjoxLCJwIjowLCJzIjowLCJuIjowfQ&p=2&sd=2022-03-21T19%3A00%3A00

      • 7:00 PM
        Lyon Hall 4h 30m

        https://www.lyonhallarlington.com/menus/#dinner/

      • 7:00 PM
        Matchbox - Pentagon City 4h 30m

        https://www.opentable.com/r/matchbox-pentagon-city-arlington?corrid=c7536d46-8a51-4a07-8882-8e97a661b9b8&avt=eyJ2IjoyLCJtIjoxLCJwIjowLCJzIjowLCJuIjowfQ&p=2&sd=2022-03-21T19%3A00%3A00

      • 7:00 PM
        Meaza 4h 30m

        https://www.meazaethiopiancuisine.com/

      • 7:00 PM
        Mia's Italian Kitchen 4h 30m

        https://www.miasitalian.com/

      • 7:00 PM
        Portofino Restaurant 4h 30m

        https://theportofinorestaurant.com/

      • 7:00 PM
        Ted's Montana Grill 4h 30m

        https://www.tedsmontanagrill.com/

      • 7:00 PM
        The Warehouse 4h 30m

        https://warehouseoldtown.com/dinner/

      • 7:00 PM
        TNR Cafe 4h 30m

        https://tnrcafe.com/

      • 7:00 PM
        Tupelo Honey 4h 30m

        https://tupelohoneycafe.com/location/arlington/

    • 6:30 AM 7:15 AM
      SPORTS: "How puzzling these changes are! I’m never sure what I’m going to be from one minute to another." - Ground yourself for a great start into the day! (YOGA)
      Convener: Emily Quackenbush
    • 6:30 AM 7:15 AM
      SPORTS: "My dear, here we must run as fast as we can, just to stay in place." (RUNNING)
      Conveners: Jan Gerd Mietzel, PAMELA HERNANDEZ
    • 8:00 AM 8:55 AM
      TIME TO HAVE BELIEVED AS MANY AS SIX IMPOSSIBLE THINGS (BREAKFAST) 55m
    • 9:00 AM 9:10 AM
      MODERATION: "Would you tell me, please, which way I ought to go from here?" (Welcome & Overview of the Day)
      Conveners: Jan Gerd Mietzel, Mandy Lutz
    • 9:15 AM 10:15 AM
      GT: (Avoiding the Rabbit Hole: Managing Large Scale Trademark Projects)
      Conveners: Emily Quackenbush, Mandy Lutz
    • 10:20 AM 11:20 AM
      GT: The Queen of Hearts of Trademarks: Bad Faith Filings
      Conveners: Christina Hicks (YETI), Gloria Niembro (Chevez), PAMELA HERNANDEZ
    • 11:20 AM 11:50 AM
      IT'S ALWAYS TEA TIME! (COFFEE BREAK) 30m
    • 11:55 AM 12:55 PM
      GT: Beware, The Jabberwocky: NFTs and Their Role in the Metaverse
      Convener: Emily Quackenbush
      • 11:55 AM
        Beware, The Jabberwocky: NFTs and Their Role in the Metaverse 1h
        Speakers: Benjamin Okeke (Amazon), Nerissa Coyle McGinn (Loeb & Loeb LLP)
    • 1:00 PM 1:55 PM
      THE LOBSTER-QUADRILLE (LUNCH) - It's Wonderland - don't expect any real lobsters! 55m
    • 2:00 PM 3:00 PM
      CT1: Inclusive Wonderland: A Conversation About Diversity & Inclusion in Trademark Practice
      Convener: Denise Grassi
      • 2:00 PM
        Inclusive Wonderland: A Conversation About Diversity & Inclusion in Trademark Practice 1h

        Diversity and inclusion (D&I) are critical for brand reputation and team engagement. Join us for an insightful presentation highlighting the positive impact D&I can have on company culture. Explore strategies for building and working with diverse teams, both internally and in the greater trademark community!

        Speakers: Denise Grassi, Diane Fiddle (Corsearch)
    • 2:00 PM 4:00 PM
      CT2: Innovation in Wonderland: Interactive Workshop on Legal Process Improvement
      Conveners: Agnese Gerharde, Maria Govis
      • 2:00 PM
        Future Proof your Practice with Legal Process Improvement 2h
        Speakers: Agnese Gerharde, Maria Govis
    • 3:00 PM 4:00 PM
      CT1: Spilling the Tea: Best Practices for Working Effectively with Outside Counsel and In-House Clients
      Conveners: Denise Grassi, Fiona Scott
      • 3:00 PM
        Spilling the Tea: Best Practices for Working Effectively with Outside Counsel and In-House Clients 1h

        As trademark professionals the international scope of our work is vast. Clients and business teams look to us for easily digestible summaries of complex legal issues. Effective communication and efficient ways of working are vital to successful portfolio management. Outside counsel and in-house panel members will share proven methods for delivering and receiving the information needed to efficiently manage a portfolio while meeting client expectations. Panel members will share strategies for making the most of professional relationships, building trust, and getting a seat at the table.

        Speakers: Kristin Altoff (Morgan, Lewis and Bockius LLP), Rosa Jimenez (Travel and Leisure), Steven Kennedy (Cassels Brock & Blackwell LLP)
    • 4:00 PM 4:25 PM
      A MAD TEA PARTY (COFFEE BREAK) 25m
    • 4:30 PM 5:30 PM
      CT1: Making Your Way Through the Looking Glass: Career Plans for Trademark Administrators
      Conveners: Fiona Scott, Emily Quackenbush
      • 4:30 PM
        Making Your Way Through the Looking Glass: Career Plans for TMAs 1h
    • 4:30 PM 5:30 PM
      CT2: Advice from Caterpillars: Guidance on Career Development for YPs
      Conveners: Agnese Gerharde, Carolina Calheiros
    • 5:30 PM 6:30 PM
      CT1: Leadership at Your Level: You Are Sure to Get Somewhere, If You Only Walk Long Enough… [Session for TMAs to be developed by LDC]
    • 5:30 PM 6:30 PM
      CT2: Leadership at Your Level: You Are Sure to Get Somewhere, If You Only Walk Long Enough… [Session for YPs to be developed by LDC]
    • 6:30 PM 7:30 PM
      RECEPTION: THE WALRUSS AND THE CARPENTER (NETWORKING RECEPTION) - Join us and don't be an oyster!
    • 6:30 AM 7:15 AM
      SPORTS: "And if you wish to go anywhere you must run twice as fast as that." (RUNNING)
      Conveners: Jan Gerd Mietzel, PAMELA HERNANDEZ
    • 6:30 AM 7:15 AM
      SPORTS: “Who in the world am I? Ah, that's the great puzzle.” - Take some time to connect with yourself before leaping back into Wonderland (YOGA)
      Convener: Emily Quackenbush
    • 8:00 AM 8:55 AM
      WHO STOLE THE TARTS? (BREAKFAST) 55m
    • 9:00 AM 9:10 AM
      MODERATION: "No wise fish would go anywhere without a porpoise." (Welcome back & Overview of the Day)
      Conveners: Jan Gerd Mietzel, Mandy Lutz
    • 9:15 AM 10:15 AM
      GT: The Wonderland of Social Media: Influencers and Brands
      Convener: PAMELA HERNANDEZ
    • 10:20 AM 11:20 AM
      GT: “Every adventure requires a first step." [Women in LeadershIP Session]
      Convener: Fiona Scott
    • 11:25 AM 11:55 AM
      IT'S ALWAYS TEA TIME! (COFFEE BREAK) 30m
    • 12:00 PM 1:00 PM
      GT: Avoiding the Pool of Tears: ADR & Mediation in IP
      Convener: Jan Gerd Mietzel
      • 12:00 PM
        Avoiding the Pool of Tears: ADR & Mediation in IP 1h
        Speaker: Adam Rattray (WIPO Arbitration and Mediation Center)
    • 1:05 PM 2:20 PM
      THE MOCK TURTLE'S STORIES (LUNCH WITH TABLE TOPICS) 1h 15m
    • 2:25 PM 3:25 PM
      CT1: Tweedledee and Tweedledum or less perfect reflection? How design and copyright are used by different industries
      Convener: Carolina Calheiros
      • 2:25 PM
        Design session 30m
        Speaker: Mr David Joyal (Coty Inc.)
    • 2:25 PM 4:30 PM
      CT2: "Let's fight till six and then have dinner." - Mediation Exercises
      Convener: Jan Gerd Mietzel
    • 3:30 PM 4:30 PM
      CT1: Here, Tweedledum & Tweedledee do not need to be identical: Domain Names and Trademarks
      Convener: Rema Abo Ali (Brimondo AB)
    • 4:35 PM 4:45 PM
      MODERATION: “Begin at the beginning and go on till you come to the end: then stop." (Conference Wrap Up)
      Conveners: Jan Gerd Mietzel, Mandy Lutz
    • 4:45 PM 5:00 PM
      AWARDS CEREMONY: THE CHESHIRE CAT CHALLENGE
      Conveners: Amanda Lutz, Jan Gerd Mietzel
    • 5:00 PM 5:45 PM
      RECEPTION: "At the end of four, I shall say good-bye. And at the end of five, I shall go!" (Farewell Reception)
      Convener: Jan Gerd Mietzel